# SDR SWAA2022022839797

- Difficulty date: February 13, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 59,811 hours, 35,043 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AFT GALLEY FLOOR PANEL REMOVED; (ADJACENT AFT ENTRY DOOR) FOUND ONE FASTENER HOLE ON FLOOR BEAM CORRODED. / TRANSFER TO LOG PAGE 0660459.
